| Model Number |
8886848813 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cholecystectomy, the tip of the absorbable ligation clip could not close properly and could not be used as intended, causing a delay in the surgical procedure.A backup hemostatic clip was immediately used instead.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.